Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Bruise on top of lower rib cage. what can it be?

Both my sides are very sore to the touch just on top of the lower rib cage. It started on my left side several days ago and this morning when I got up it is now on my right side as well. At first I thought it was just sore and it would go away in a day or two but it only seems to be getting worse. It is like my sides are bruised, what can it be?
Asked On : Thu, 22 Nov 2012
Answers:  1 Views:  164
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon, Joint Replacement 's  Response
Feb 2014

Unexplained bruising once in while is understandable but if occurs frequently should be investigated thoroughly since it can indicate an underlying medical condition or ailment
Many times taking medications like aspirin, ibuprofen, non steroidal anti-inflammatory drugs increases chances of sudden bruising. Topical and systemic corticosteroids cause skin thinning, making one prone to bruises. Many a time bruising can be caused due to liver ailments, kidney diseases and blood disorder.

I do hope that you have found something helpful and I will be glad to answer any further query.
Answered: Fri, 23 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor